# SDR R61A20110125

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000291
- Aircraft time: 5,373 hours, 2,784 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD OVEN WAS SMOKING WHEN USED IN FLIGHT, NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT AT DEN.  MAINTENANCE PLACED ITEM ON NEF 25-92-008.
